Digital Library
Close Browse articles from a journal
 
<< previous    next >>
     Journal description
       All volumes of the corresponding journal
         All issues of the corresponding volume
           All articles of the corresponding issues
                                       Details for article 4 of 21 found articles
 
 
  An O ( 1 ) -approximation algorithm for the 2-dimensional geometric freeze-tag problem
 
 
Title: An O ( 1 ) -approximation algorithm for the 2-dimensional geometric freeze-tag problem
Author: Yazdi, Ehsan Najafi
Bagheri, Alireza
Moezkarimi, Zahra
Keshavarz, Hamidreza
Appeared in: Information processing letters
Paging: Volume 115 (2015) nr. 6-8 pages 5 p.
Year: 2015
Contents:
Publisher: Elsevier B.V.
Source file: Elektronische Wetenschappelijke Tijdschriften
 
 

                             Details for article 4 of 21 found articles
 
<< previous    next >>
 
 Koninklijke Bibliotheek - National Library of the Netherlands